# SDR IPXA2019060752880

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 33,139 hours, 23,305 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Structure
- Part number: 173N2101
- Condition: Delaminated
- Location: Rudder Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3, TRAILING EDGE DELAMINATION WITH VOIDS OF SEALANT. REMOVED RIVETS ALONG TRAILING EDGE APPLIED SEALANT IN VOIDED AREA AND REINSTALLED RIVETS IAW BOEING DRAWING 173N2101, FL64
